# SDR FDEA201009103343

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 65249661
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FALSE SPAR ATTACH ANGLE IS CRACKED WBL 118.  REMOVED DOUBLER AND CUT OUT LOWER CHORD IAW DRAWING  SR27-57-038 REV C.  FABRICATED REPAIR ANGLES, NEW WEB, NEW I/B CHORD SECTION, NEW STRAP, RADIUS FILLERS, AND NEW WEB  IAW DRAWING SR 27-57-038 REV C.  INSTALLED NEW WEB, I/B WEB SECTION, LOWER CHORD,   STRAPS AND RADIUS FILLERS  IAW DRAWING 27-57-038 REV C.
